I just started birth control about a month ago and I am not sure how long the side effects are supposed to last. However I was on birth control before and I didn't have these side effects as long as I've had them recently. It's the same pill so it's not my body adjusting to a new type of birth control. My symptoms consist of my breasts hurting for about a month and a half ; feeling sick to my stomach when I eat or brush my teeth sometimes; getting tired alot earlier and waking up earlier each day; getting headaches close to the end of the day and lower back pain at times. I also will get lightheaded sometimes but not alot. All these symptoms have been going on for about a month and a half and I am afraid I am pregnant. Could someone help me!!!

Comments (0)

There are no comments posted here yet

Need Help?

standupgirl contact becky

Search Real Stories

Share your story on StandUpGirl

Get 24 hour live support!
Optionline chat

StandUpGuy Story by Kyle

standupgirl app

Translate Our Page

enes

StandUpGirl Login

Welcome to StandUpGirl